# SDR IPXA2021110475598

- Difficulty date: November 3, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft time: 88,559 hours, 16,533 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA** PLEASE DISREGARD - NOT REQUIRED FOR SDR REPORTING ** SUPPLEMENTAL SDR* L1 DOOR WILL NOT OPEN ELECTRICALLY SUSPECT SOLENOID FAILURE C/B'S GOOD.REPLACED THE L1 DOOR SOLENOID REF AMM 52 11 02 201 OPS OK ESR 52 11 70 01.
